# SDR SWAA2021110527530

- Difficulty date: October 6, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737*
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL ABUTMENT STRAP HAS ELONGATED HOLE ON L/H SIDE (STA 772.6) ; FLOOR PANEL ATMENT STRAP HAS ELONGATED HOLE ON LH SIDE / [01] REMOVED AND REPLACED STRAP PER SRM 51-40-02.; [02] STRAP REPLACED ON CARD TTG8Q00483WX.
